# SDR AALA201806219016

- Difficulty date: June 20, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 52,977 hours, 30,698 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. HYDRO YELLOW ENGINE 2 PUMP LOW PRESSURE TURNED ON PTU AND PICKED UP YELLOW SYSTEM. REPLACED RIGHT HAND ENGINE HYDRAULIC PUMP PRESSURE SWITCH PER AMM 29-13-17. OPERATIONS AND LEAK CHECK GOOD.
